Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the local spectral radius of positive operators


Author: Miroslawa Zima
Journal: Proc. Amer. Math. Soc. 131 (2003), 845-850
MSC (2000): Primary 47A11, 47B65
Published electronically: July 2, 2002
MathSciNet review: 1937422
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some sufficient conditions for subadditivity and submultiplicativity of the local spectral radius of bounded positive linear operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A11, 47B65

Retrieve articles in all journals with MSC (2000): 47A11, 47B65


Additional Information

Miroslawa Zima
Affiliation: Institute of Mathematics, University of Rzeszów, Rejtana 16 A, 35-310 Rzeszów, Poland
Email: mzima@univ.rzeszow.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06726-6
PII: S 0002-9939(02)06726-6
Received by editor(s): July 6, 2001
Received by editor(s) in revised form: October 15, 2001
Published electronically: July 2, 2002
Communicated by: David R. Larson
Article copyright: © Copyright 2002 American Mathematical Society